# SDR SIMA20130910014

- Difficulty date: September 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,516 hours, 31,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 PROXIMITY LIGHT STRIPS HAVE BROKEN CONNECTORS.  R & R CONNECTORS IAW WM 90-10-02, AND SWPM 20-00-03.
